Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A simplified proof of CLT for convex bodies
HTML articles powered by AMS MathViewer

by Daniel J. Fresen PDF
Proc. Amer. Math. Soc. 149 (2021), 345-354 Request permission


We present a short proof of Klartag’s central limit theorem for convex bodies, using only the most classical facts about log-concave functions. An appendix is included where we give the proof that the thin shell implies CLT. The paper is accessible to anyone.
Similar Articles
Additional Information
  • Daniel J. Fresen
  • Affiliation: Department of Mathematics and Applied Mathematics, University of Pretoria, Private Bag X20, Hatfield, Pretoria 0028, South Africa
  • MR Author ID: 977451
  • Email:
  • Received by editor(s): July 19, 2019
  • Received by editor(s) in revised form: December 7, 2019
  • Published electronically: October 1, 2020
  • Additional Notes: Funding received from the University of Pretoria Research Development Programme
  • Communicated by: Zhen-Qing Chen
  • © Copyright 2020 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 149 (2021), 345-354
  • MSC (2010): Primary 52A20, 52A23, 60F05; Secondary 26B25, 52A38, 62E20
  • DOI:
  • MathSciNet review: 4172610